# SDR AALA201912139010

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,008 hours, 16,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 34DEF EMERGENCY LIGHT IN SEAT WAS INOPERABLE. MAINTENANCE RECONNNECTED CONNECTOR UNDER SEAT 34DEF PER AMM 33-51-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
